Wyoming, 2013Flash Flood in Wyoming, July 4, 2013
July 4, 2013 · NWS RIW · 1 event in 1 county or zone
A very moist air mass, upper level disturbance and weak flow aloft combined to produce slow-moving thunderstorms. One thunderstorm dropped an estimated 2 to 3 inches of rain across southwest Johnson County and caused flash flooding in and around Barnum.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- $10,000
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A very moist air mass, upper level disturbance and weak flow aloft combined to produce slow-moving thunderstorms. One thunderstorm dropped an estimated 2 to 3 inches of rain across southwest Johnson County and caused flash flooding in and around Barnum.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before the first event at Jul 4, 12:28 PM MST, 2 hours 2 minutes earlier.
Area forecast discussion, Jul 4, 12:28 PM MST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RIVERTON WY
128 PM MDT THU JUL 4 2013
.SHORT TERM...TONIGHT AND FRIDAY
ABNORMALLY MOIST ATMOSPHERE WITH PW'S 150 TO NEARLY 200 PERCENT OF
NORMAL HELPING TO FIRE THUNDERSTORMS ACROSS THE AREA. WEAK WINDS
ALOFT WILL KEEP THE STORMS SLOW MOVING INTO THE EVENING BEFORE A
BETTER WLY FLOW MOVES IN LATE TONIGHT INTO FRIDAY. WILL KEEP HIGH
POPS THROUGH THE EVENING WITH SOME NOCTURNAL CONVECTION CONTINUING
OVERNIGHT AND INTO FRIDAY MORNING WITH OUR LINGERING SHORTWAVE THAT
WILL MOVE SLOWLY EAST INTO THE EVENING AND THEN ANOTHER POTENTIAL
ONE ACROSS THE NORTH LATE. FRIDAY LOOKS TO BE A MORE STRONG TO
SEVERE DAY WITH BETTER STORM MOTION AND DYNAMICS. ANOTHER SHORTWAVE
MAY MOVE UP FROM THE SOUTHWEST AND COMBINE WITH JET STREAK DYNAMICS
AND EVEN A FRONTAL BOUNDARY EAST OF THE DIVIDE TO PRODUCE A VERY
ACTIVE DAY. INCREASED POPS TO LIKELY IN THE MOUNTAINS AND MID
CHANCES IN THE THE LOWER ELEVATIONS TO AS MUCH AS LIKELY IN THE
LOWER ELEVATIONS.
.FRIDAY NIGHT THROUGH THURSDAY
LONG TERM...FRIDAY NIGHT THROUGH THURSDAY
THE RIDGE CONTINUES TO BREAK DOWN INTO FRIDAY WITH A LITTLE HELP
FROM A MORE FAVORABLY ORIENTED AND STRONGER SPEED MAX
ALOFT...STORMS WILL BE A BIT MORE ORGANIZED AND THEREFORE
STRONGER...WITH THE BEST CHANCE FOR STRONG STORMS ONCE AGAIN
ACROSS THE NORTHEAST. THE VERY MOIST ATMOSPHERE REMAINS FOR FRIDAY
NIGHT AS WELL...WITH TORRENTIAL DOWNPOURS...FREQUENT LIGHTNING AND
FLASH FLOODING THE MAIN THREATS WITH THESE STORMS...BUT HAIL TO
THE SIZE OF QUARTERS IS POSSIBLE AS WELL.
.AVIATION.../00Z ISSUANCE/
ACTIVE THUNDERSTORM PERIOD ACROSS THE ENTIRE AREA THROUGH FRIDAY.
EVEN THE NIGHTTIME AND MORNING PERIODS WILL SEE AT LEAST ISOLATED
THUNDERSTORMS WITH SCATTERED TO NUMEROUS STORMS IN THE AFTERNOON
AND EVENING. ALL TERMINALS COULD BE IMPACTED AT ONE TIME OR ANOTHER.
THE PEAK PERIODS WILL BE DURING THE AFTERNOON AND EVENING BUT ANY
PERIOD COULD BE IMPACTED BY A THUNDERSTORM.
.FIRE WEATHER...
AN ACTIVE PERIOD OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
AT LEAST FRIDAY ACROSS THE AREA. STORMS WILL BE SLOWER MOVING INTO
THIS EVENING WITH FLASH FLOODING THE MAIN THREAT BUT SOME COULD
PRODUCE HAIL AND STRONG WIND GUSTS. SOME STORMS WILL CONTINUE
THROUGH THE NIGHT AND INTO FRIDAY MORNING BEFORE STRONGER STORMS
RETURN FRIDAY AFTERNOON AND EVENING. SOME OF THESE STORMS MAY BE
SEVERE WITH A LITTLE FASTER STORM MOVEMENT.
&&
.RIW WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL MIDNIGHT MDT TONIGHT
WYZ001-002-007>009-012-014-015-022-024.
&&
SHORT TERM...SKRBAC
LONG TERM...ALLEN
AVIATION...SKRBAC
FIRE WEATHER...SKRBAC
Hazardous weather outlook, Jul 4, 8:19 AM MST, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RIVERTON WY
919 AM MDT THU JUL 4 2013
WYZ001>020-022>030-051200-
ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST-
BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS-
EAST SWEETWATER COUNTY-FLAMING GORGE-
GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS-
NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN-
NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS-
ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES-
SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN-
SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY-
TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN-
UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN-
WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST-
YELLOWSTONE NATIONAL PARK-
919 AM MDT THU JUL 4 2013
...FLASH FLOOD WATCH FOR ALL THE MOUNTAINS THIS AFTERNOON AND
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING.
.DAY ONE...TODAY AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS...MAINLY IN THE AFTERNOON AND
EVENING. SOME STORMS MAY PRODUCE VERY HEAVY RAIN AND POSSIBLE FLASH
FLOODING...ESPECIALLY IN THE MOUNTAINS. THOSE WITH OUTDOOR INTERESTS
SHOULD REMAIN AWARE OF CHANGING WEATHER CONDITIONS AND SEEK SHELTER
IF STORMS APPROACH. AVOID CAMPING IN LOW LYING OR CANYON AREAS. ALSO
BE ALERT FOR FREQUENT LIGHTNING WITH SOME STORMS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
FRIDAY AND SATURDAY...ISOLATED TO SCATTERED THUNDERSTORMS. SOME
STORMS COULD BE SEVERE IN THE AFTERNOON AND EVENING...ESPECIALLY
ACROSS THE NORTH...WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND OVER 40 MPH AND ANY SIZED
HAIL...THANK YOU.
TEAM RIVERTON
In the hours before
Special weather statement, Jul 4, 12:44 PM MST, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
144 PM MDT THU JUL 4 2013
WYZ008-009-011-020-042015-
BIGHORN MOUNTAINS SOUTHEAST WY-BIGHORN MOUNTAINS WEST WY-NATRONA
COUNTY LOWER ELEVATIONS WY-SOUTHEAST JOHNSON COUNTY WY-
144 PM MDT THU JUL 4 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JOHNSON...EXTREME
SOUTHEASTERN WASHAKIE AND NORTHERN NATRONA COUNTIES UNTIL 215 PM
MDT...
AT 140 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST
OF HOLE IN THE WALL TO 8 MILES SOUTH OF RED WALL...AND MOVING
NORTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
BARNUM AROUND 210 PM MDT.
HOLE IN THE WALL AROUND 215 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4380 10683 4329 10657 4317 10694 4371 10715
TIME...MOT...LOC 1944Z 246DEG 8KT 4366 10700 4329 10685
ALLEN
Special weather statement, Jul 4, 12:49 PM MST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
149 PM MDT THU JUL 4 2013
WYZ024-026-042045-
SALT RIVER AND WYOMING RANGES WY-UPPER GREEN RIVER BASIN WY-
149 PM MDT THU JUL 4 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SUBLETTE AND CENTRAL
LINCOLN COUNTIES UNTIL 245 PM MDT...
AT 145 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF MIDDLE PINEY LAKE...OR 19
MILES WEST OF BIG PINEY. THIS STORM WAS NEARLY STATIONARY OVER THE
FONTENELLE BURN SCAR. RAINFALL AMOUNTS UP TO ONE HALF INCH HAVE BEEN
REPORTED IN THE AREA WITH ADDITIONAL RAINFALL ONE QUARTER TO ONE
HALF INCH EXPECTED WITH LOCAL ONE INCH AMOUNTS. BESIDES HEAVY RAIN
THERE WILL BE FREQUENT DANGEROUS LIGHTNING AND SMALL HAIL.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND RAVINES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY. MUD AND DEBRIS FLOWS ARE POSSIBLE NEAR THE FONTENELLE BURN
SCAR. USE CAUTION IF IN THIS AREA AS A FLASH FLOOD WATCH IS IN EFFECT
UNTIL MIDNIGHT.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4233 11027 4228 11063 4259 11064 4262 11040
TIME...MOT...LOC 1946Z 351DEG 4KT 4251 11050
SKRBAC
Special weather statement, Jul 4, 1:10 PM MST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
210 PM MDT THU JUL 4 2013
WYZ009-011-042030-
BIGHORN MOUNTAINS SOUTHEAST WY-SOUTHEAST JOHNSON COUNTY WY-
210 PM MDT THU JUL 4 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JOHNSON COUNTY UNTIL 230
PM MDT...
AT 206 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF HOLE IN THE WALL...OR 10 MILES
SOUTHWEST OF KAYCEE...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THIS STORM WILL BE NEAR...
RURAL SOUTHERN JOHNSON COUNTY THROUGH 230 PM MDT
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 249 AND
254.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4379 10683 4360 10657 4351 10680 4367 10698
TIME...MOT...LOC 2010Z 228DEG 16KT 4364 10679
ALLEN
Special weather statement, Jul 4, 1:34 PM MST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
234 PM MDT THU JUL 4 2013
WYZ009-011-042100-
BIGHORN MOUNTAINS SOUTHEAST WY-SOUTHEAST JOHNSON COUNTY WY-
234 PM MDT THU JUL 4 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JOHNSON COUNTY UNTIL 300
PM MDT...
AT 230 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF I25 EXIT 249...OR 8 MILES
SOUTHWEST OF KAYCEE...MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
A FLASH FLOOD WARNING IS IN EFFECT FOR THIS STORM. PLEASE SEE THE
STATEMENT FOR DETAILS.
THIS STORM WILL BE NEAR...
I25 EXIT 249 AROUND 255 PM MDT.
I25 EXIT 246 AROUND 300 PM MDT.
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 242 AND
260.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4373 10655 4351 10644 4351 10708 4371 10704
TIME...MOT...LOC 2034Z 269DEG 9KT 4360 10671
ALLEN
Special weather statement, Jul 4, 1:58 PM MST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
258 PM MDT THU JUL 4 2013
WYZ003>006-042145-
CODY FOOTHILLS WY-NORTH BIG HORN BASIN WY-SOUTHEAST BIG HORN BASIN
WY-SOUTHWEST BIG HORN BASIN WY-
258 PM MDT THU JUL 4 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN HOT SPRINGS
COUNTY IN CENTRAL WYOMING...AND EXTREME SOUTHWESTERN BIG HORN AND
EXTREME NORTHWESTERN WASHAKIE COUNTIES IN NORTH CENTRAL WYOMING...AND
SOUTHEASTERN PARK COUNTY IN NORTHWEST WYOMING UNTIL 345 PM MDT...
AT 253 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STATE HWY 120 MILE MARKER 50...OR NEAR
MEETEETSE...MOVING NORTHEAST AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS
STORM IS PRODUCING VERY HEAVY RAIN WITH OVER THREE QUARTERS OF AN
INCH FALLING AROUND MEETEETSE.
THIS STORM WILL BE NEAR...
RURAL SOUTHEASTERN PARK COUNTY THROUGH 345 PM MDT
RURAL SOUTHWESTERN BIG HORN COUNTY THROUGH 345 PM MDT
RURAL NORTHWESTERN WASHAKIE COUNTY THROUGH 345 PM MDT
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4436 10863 4414 10847 4404 10884 4420 10895
TIME...MOT...LOC 2057Z 243DEG 5KT 4416 10878
SKRBAC
Special weather statement, Jul 4, 2:02 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
302 PM MDT THU JUL 4 2013
WYZ012-014-025-026-042200-
TETON AND GROS VENTRE MOUNTAINS WY-UPPER GREEN RIVER BASIN WY-UPPER
GREEN RIVER BASIN FOOTHILLS WY-WIND RIVER MOUNTAINS WEST WY-
302 PM MDT THU JUL 4 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SUBLETTE COUNTY UNTIL 400
PM MDT...
AT 301 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES NORTH OF
U.S. HWY 191 MILE MARKER 130 TO BOULDER...AND MOVING EAST AT 5 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
THESE STORMS WILL BE NEAR...
BOULDER LAKE AROUND 310 PM MDT.
WILLOW LAKE AROUND 315 PM MDT.
HALF MOON LAKE AROUND 330 PM MDT.
STATE HWY 353 MILE MARKER 10 AROUND 335 PM MDT.
WHITE PINE SKI AREA AROUND 340 PM MDT.
SQUARETOP MOUNTAIN AND GREEN RIVER LAKES AROUND 400 PM MDT.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
BRIEF HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES
AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4336 11006 4341 10988 4309 10964 4271 10924
4266 10970 4335 11031
TIME...MOT...LOC 2102Z 263DEG 6KT 4331 11013 4274 10964Flash Flood, Johnson
- When
- July 4, 2:30 PM MST to 3:30 PM MST
- Where
- Johnson County, 2.59 mi E of Barnum to 3 mi SSE of Barnum
- Cause
- Heavy Rain
- Crop damage
- $10,000
- Reported by
- Public
- Coordinates
- 43.663, -106.869
Heavy rain fell in and around Barnum producing minor flash flooding. Some mud and debris was deposited by the flood on Barnum Road, which was removed by a county grading crew. Beaver Creek overflowed its banks and flooded a few ranch fields. The inundation of water caused a five foot rise in about two hours on the Middle Fork of the Powder River.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Currents in South Carolina, July 4, 20132 deaths · 2 events
- Rip Currents in Florida, July 4, 20131 death · 5 injured · 2 events
- Rip Current in North Carolina, July 4, 20131 death · 3 injured · 1 event
- Flash Flood and Damaging Winds in South Carolina, July 4, 20131 death · 50 kt wind · 7 events
- Flash Flooding and Flood in North Carolina, July 4 to 5, 2013$2.8 million · 50 kt wind · 10 events
- Flash Flooding and Flood in Vermont, July 4 to 5, 20131 injured · $875,000 · 8 events
- Hail and Damaging Winds in West Virginia, July 4, 2013$157,000 · 2 in hail · 11 events
- Flash Flooding in Utah, July 4 to 7, 2013$175,000 · 8 events
- Flash Flooding and Flooding in Alabama, July 4 to 6, 2013$60,000 · 21 events
- Flash Flood in New York, July 4, 2013$125,000 · 1 event
- Flash Flooding and Flooding in Kentucky, July 4 to 10, 2013$35,000 · 26 events
- Hail and Damaging Winds in Pennsylvania, July 4, 2013$80,000 · 50 kt wind · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 451728.